# SDR SWAA2022031465321

- Difficulty date: January 30, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L WL 150.5 LBL 17 STA 540 FWD CARGO COMPARTMENT 2022-67663 / [01] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N:AE-412601 DUE DATE: 31-MAY-22;[[09] CORRECTED STEP 6.  PERFORMED PERMANENT REPAIR ON STRINGER 26L WL 150.5 LBL 17 STA 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. AND DWG 143A3230 REV : ? MATERIAL USED 7075-T0/0.045? PO 2021 177987 1 AND 7075- T0/0.050? PO 2021 139514 1 SEE INDIVIDUAL SIGN-OFFS BELOW.
